# SDR IPXA2025080116917

- Difficulty date: July 20, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 27,721 hours, 4,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Misaligned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE PROPERLY.  SUSPECT LWR GATE ASSY FUNCTIONALITY WITH MAIN HANDLE INVERTED. REMOVED AND REPLACED LOWER LATCH PUSHROD IAW AMM 52-11-19. PERFORMED ADJUSTMENT IAW AMM 52-11-01. INSTALLED DOOR LINER PANELS IAW AMM 52-11-02.
